# SDR UPS205565

- Difficulty date: February 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19858
- System (JASC): 5755 · Spoilers
- Part: Support Fitting
- Condition: Corroded
- Location: Nr 11 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK MAINTENANCE REPORTED, FLUORESCENT PENETRANT INSPECTION OF THE NR 11 O/B FLT SPOILER ACT SUPPORT FITTING, EXHIBITS CORROSION INDICATIONS AROUND THE HOLE ON BOTH THE I/B AND O/B LOWER LUGS.  REMOVED AND INSTALLED NEW FITTING.  WORK DONE PER SRM 51-30-2, MM 27-51-131, AND 27-61-81.
